@article{BSMF_1999__127_1_135_0, author = {B\"ohm, Christoph}, title = {Non-compact cohomogeneity one {Einstein} manifolds}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {135--177}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {127}, number = {1}, year = {1999}, doi = {10.24033/bsmf.2345}, mrnumber = {2000h:53057}, zbl = {0935.53021}, language = {en}, url = {https://www.numdam.org/articles/10.24033/bsmf.2345/} }
TY - JOUR AU - Böhm, Christoph TI - Non-compact cohomogeneity one Einstein manifolds JO - Bulletin de la Société Mathématique de France PY - 1999 SP - 135 EP - 177 VL - 127 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2345/ DO - 10.24033/bsmf.2345 LA - en ID - BSMF_1999__127_1_135_0 ER -
%0 Journal Article %A Böhm, Christoph %T Non-compact cohomogeneity one Einstein manifolds %J Bulletin de la Société Mathématique de France %D 1999 %P 135-177 %V 127 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2345/ %R 10.24033/bsmf.2345 %G en %F BSMF_1999__127_1_135_0
Böhm, Christoph. Non-compact cohomogeneity one Einstein manifolds. Bulletin de la Société Mathématique de France, Tome 127 (1999) no. 1, pp. 135-177. doi : 10.24033/bsmf.2345. https://www.numdam.org/articles/10.24033/bsmf.2345/
[1] The geometry and dynamics of magnetic monopoles. - Princeton University Press, 1988. | MR | Zbl
, . -[2] Classification of quaternionic spaces with a transitive solvable group of motions, Izv. Akad. Nauk SSSR Ser. Mat., t. 39, 1975; English transl. Math. USSR-Izv., t. 9, 1975, p. 297-339, p. 315-362. | Zbl
. -[3] Structure of homogeneous riemannian spaces with zero Ricci curvature, Funct. Analysis Appl., t. 9, 1975, p. 97-102. | MR | Zbl
, . -[4] Sur de nouvelles variétés riemannienes d'Einstein, Inst. E. Cartan, t. 4, 1982, p. 1-60. | MR | Zbl
. -[5] Einstein Manifolds. - Springer-Verlag, Berlin Heidelberg, 1987. | MR | Zbl
. -[6] Inhomogeneous Einstein metrics on low-dimensional spheres and other low-dimensional spaces, Invent. Math., t. 134, 1998, p. 145-176. | MR | Zbl
. -[7] Non-existence of cohomogeneity one Einstein metrics, to appear in Math. Ann. | Zbl
. -[8] Curvature operators: Pinching estimates and geometric examples, Ann. Sci. École Norm. Sup., t. 11, 1978, p. 71-92. | Numdam | MR | Zbl
, . -[9] Introduction to compact transformation groups. - Acad. Press, New York, London, 1972. | MR | Zbl
. -[10] On the construction of some complete metrics with exceptional holonomy, Duke Math. J., t. 58, 1989, p. 829-850. | MR | Zbl
, . -[11] A construction of nonhomogeneous Einstein metrics, Differential Geometry, Proc. Symp. Pure Math., t. 27, 1975, p. 17-24. | MR | Zbl
. -[12] Métriques kählériennes et fibrés holomorphes, Ann. Sci. École Norm. Sup., 4e série, t. 12, 1979, p. 269-294. | Numdam | MR | Zbl
. -[13] Sur une classe remarquable d'espaces de Riemann, Bull. Soc. Math. France, t. 54, 1926; t. 55, 1927, p. 114-134, p. 214-264. | JFM | Numdam
. -[14] Sur la structure des groupes de transformations finis et continus. - Thèse, Paris, 1894. | JFM
. -[15] Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math., t. 144, 1996, p. 189-237. | MR | Zbl
, . -[16] On the cone structure at infinity of Ricci flat manifolds with Euclidean volume growth and quadratic curvature decay, Invent. Math., t. 118, 1994, p. 493-571. | MR | Zbl
, . -[17] Kähler-Einstein manifolds of cohomogeneity one, to appear in Math. Ann. | Zbl
, . -[18] Asymptotically flat self-dual solutions to Euclidean gravity, Phys. Lett. B, t. 74, 1978, p. 249-251.
, . -[19] Lecture Notes on Symmetric spaces. - Preprint, 1997.
. -[20] The Initial Value Problem for Cohomogeneity One Einstein Metrics, to appear in J. Geom. Analysis. | Zbl
, . -[21] Non-rotational minimal spheres and minimizing cones, Comm. Math. Helv., t. 60, 1985, p. 247-269. | MR | Zbl
, . -[22] Riemannian Geometry. - Springer Verlag, New York, Berlin, Heidelberg, 1990. | MR | Zbl
, , . -[23] Einstein metrics on S3, R3 and R4 bundles, Comm. Math. Phys., t. 127, 1990, p. 529-553. | MR | Zbl
, , . -[24] Gravitational Instantons, Phys. Lett. A, t. 60, 1977, p. 81-83. | MR
. -[25] Non-compact homogeneous Einstein spaces, Invent. Math., t. 133, 1998, p. 279-352. | MR | Zbl
. -[26] On some types of topological spaces, Ann. of Math., t. 50, 1949, p. 507-558. | MR | Zbl
. -[27] Einstein metrics on principal fibre bundles, J. Differential Geometry, t. 8, 1973, p. 599-614. | MR | Zbl
. -[28] Sur les points singuliers des équations différentielles, L'Enseignement Math., t. 20, 1974, p. 147-176. | MR | Zbl
. -[29] Morse Theory. - Annals of Mathematics Studies, Princeton University Press, 1963. | MR | Zbl
. -[30] Curvatures of Left Invariant Metrics on Lie Groups, Advances in Math., t. 21, 1976, p. 293-329. | MR | Zbl
. -[31] Groups transitive on the n-dimensional torus, Bull. Amer. Math. Soc., t. 49, 1943, p. 455-456. | MR | Zbl
, . -[32] Einstein metrics on quaternionic line bundles, Class. Quantum Grav., t. 3, 1986, p. 249-259. | MR | Zbl
, . -[33] Inhomogeneous Einstein metrics on complex line bundles, Class. Quantum Grav., t. 4, 1987, p. 213-225. | MR | Zbl
, . -[34] Differential equations and Dynamical Systems, TAM 7. - Springer-Verlag, New York, Berlin, Heidelberg.
. -[35] Ricci-flat metrics on the complexification of a compact rank one symmetric space, Manu. Math., t. 80, 1993, p. 151-163. | MR | Zbl
. -[36] Einstein metrics on bundles. - Ph. D. thesis, McMaster Univ., 1996.
. -[37] Einstein metrics on S2-bundles, Math. Ann., t. 310, 1998, p. 497-526. | MR | Zbl
, . -[38] Existence and non-existence of homogeneous Einstein metrics, Invent. Math., t. 84, 1986, p. 177-194. | MR | Zbl
, . -[39] On isotropy irreducible Riemannian manifolds, Acta Math., t. 166, 1991, p. 223-261. | MR | Zbl
, . -[40] Spaces of constant curvature. - McGraw-Hill Series in Higher Math., 1967. | MR | Zbl
. -[41] The structure of isotropy irreducible homogeneous spaces, Acta Math., t. 120, 1968 p. 59-148; correction, Acta Math., t. 152, 1984, p. 141-142. | MR | Zbl
. -[42] Homogeneous Einstein Metrics on Spheres and Projective Spaces, Math. Ann., t. 259, 1982, p. 351-358. | MR | Zbl
. -- Optimal coordinates for Ricci-flat conifolds, Calculus of Variations and Partial Differential Equations, Volume 63 (2024) no. 7 | DOI:10.1007/s00526-024-02780-y
- Local and global scalar curvature rigidity of Einstein manifolds, Mathematische Annalen, Volume 388 (2024) no. 1, p. 453 | DOI:10.1007/s00208-022-02521-6
- Curvature Blow-up in Doubly-warped Product Metrics Evolving by Ricci Flow, Memoirs of the American Mathematical Society, Volume 295 (2024) no. 1470 | DOI:10.1090/memo/1470
- New Expanding Ricci Solitons Starting in Dimension Four, The Journal of Geometric Analysis, Volume 34 (2024) no. 11 | DOI:10.1007/s12220-024-01778-4
- Non-compact Einstein manifolds with symmetry, Journal of the American Mathematical Society, Volume 36 (2023) no. 3, p. 591 | DOI:10.1090/jams/1022
- On cohomogeneity one Hermitian non-Kähler metrics, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 153 (2023) no. 2, p. 545 | DOI:10.1017/prm.2022.5
- Ricci Solitons, Conical Singularities, and Nonuniqueness, Geometric and Functional Analysis, Volume 32 (2022) no. 3, p. 411 | DOI:10.1007/s00039-022-00601-y
- Homogeneous Einstein metrics on Euclidean spaces are Einstein solvmanifolds, Geometry Topology, Volume 26 (2022) no. 2, p. 899 | DOI:10.2140/gt.2022.26.899
- Einstein Metrics of Cohomogeneity One with
as Principal Orbit, Communications in Mathematical Physics, Volume 386 (2021) no. 2, p. 1011 | DOI:10.1007/s00220-021-04092-0 - Complete Ricci Solitons via Estimates on the Soliton Potential, International Mathematics Research Notices, Volume 2021 (2021) no. 6, p. 4487 | DOI:10.1093/imrn/rnaa147
- On the Completeness of Some Bianchi Type A and Related Kähler–Einstein Metrics, The Journal of Geometric Analysis, Volume 31 (2021) no. 8, p. 8347 | DOI:10.1007/s12220-020-00597-7
- On the Mass of Static Metrics with Positive Cosmological Constant: II, Communications in Mathematical Physics, Volume 377 (2020) no. 3, p. 2079 | DOI:10.1007/s00220-020-03739-8
- Nonuniqueness for a fully nonlinear boundary Yamabe-type problem via bifurcation theory, Calculus of Variations and Partial Differential Equations, Volume 58 (2019) no. 3 | DOI:10.1007/s00526-019-1566-4
- On the mass of static metrics with positive cosmological constant: I, Classical and Quantum Gravity, Volume 35 (2018) no. 12, p. 125001 | DOI:10.1088/1361-6382/aac081
- Cohomogeneity one topological manifolds revisited, Mathematische Zeitschrift, Volume 288 (2018) no. 3-4, p. 829 | DOI:10.1007/s00209-017-1915-y
- New
-holonomy cones and exotic nearly Kähler structures on and , Annals of Mathematics, Volume 185 (2017) no. 1 | DOI:10.4007/annals.2017.185.1.2 - Non-Kähler expanding Ricci solitons, Einstein metrics, and exotic cone structures, Pacific Journal of Mathematics, Volume 273 (2015) no. 2, p. 369 | DOI:10.2140/pjm.2015.273.369
- Uniqueness of Warped Product Einstein Metrics and Applications, The Journal of Geometric Analysis, Volume 25 (2015) no. 4, p. 2617 | DOI:10.1007/s12220-014-9528-8
- A note on four-dimensional (anti-)self-dual quasi-Einstein manifolds, Differential Geometry and its Applications, Volume 30 (2012) no. 6, p. 660 | DOI:10.1016/j.difgeo.2012.09.005
- SMOOTH METRIC MEASURE SPACES AND QUASI-EINSTEIN METRICS, International Journal of Mathematics, Volume 23 (2012) no. 10, p. 1250110 | DOI:10.1142/s0129167x12501108
- Algebraically special axisymmetric solutions of the higher-dimensional vacuum Einstein equation, Classical and Quantum Gravity, Volume 26 (2009) no. 16, p. 165009 | DOI:10.1088/0264-9381/26/16/165009
- Non-Kähler Expanding Ricci Solitons, International Mathematics Research Notices, Volume 2009 (2009) no. 6, p. 1107 | DOI:10.1093/imrn/rnn154
- Charged Randall-Sundrum black holes and 𝒩 = 4 super Yang-Mills inAdS2×S2, Journal of High Energy Physics, Volume 2009 (2009) no. 05, p. 032 | DOI:10.1088/1126-6708/2009/05/032
- Superpotentials and the Cohomogeneity One Einstein Equations, Communications in Mathematical Physics, Volume 260 (2005) no. 1, p. 75 | DOI:10.1007/s00220-005-1410-x
- A Family of Expanding Ricci Solitons, Variational Problems in Riemannian Geometry (2004), p. 81 | DOI:10.1007/978-3-0348-7968-2_6
- Bohm and Einstein-Sasaki metrics, black holes, and cosmological event horizons, Physical Review D, Volume 67 (2003) no. 8 | DOI:10.1103/physrevd.67.084024
- The cohomogeneity one Einstein equations from the Hamiltonian viewpoint, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2000 (2000) no. 524 | DOI:10.1515/crll.2000.062
Cité par 27 documents. Sources : Crossref